# SDR CA150526001

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,107 hours
- Engine: Lyc O320H2AD
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: AT165
- Condition: Smoke
- Location: Atc
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OF ACFT, SMOKE WAS NOTICED COMING OUT FROM FACE OF TRANSPONDER.  ACFT WAS SHUTDOWN & MAIN BASE NOTIFIED.  AN INSPECTION WAS CARRIED OUT FROM A LOCAL AMO & DETERMINED TO BE AN INTERNAL PROBLEM WITH THE TRANSPONDER.  THE UNIT WAS REMOVED & ACFT PROCEEDED WITH INTENDED FLIGHT BACK TO MAIN BASE.
